# SDR VNAA202311260012

- Difficulty date: October 31, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 601R3403
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BUSHINGS, BEARINGS, AND HARDWARE, CORROSION ON HINGE FITTING LUG BORES AT LH AILERON, HINGE NO. 2 BOTH LUG BORES, HINGE NO. 3 BOTH LUG BORES, HINGE NO. 4 BORE LUG (SINGLE BORE LUG) AND BOTH PCU OUTPUT LINKS LUG BORES.  HINGE FITTING LUG BORES AT LH AILERON, HINGE NO. 2 BOTH LUG BORES, HINGE NO. 3 BOTH LUG BORES, HINGE NO. 4 BORE LUG (SINGLE BORE LUG) AND BOTH PCU OUTPUT LINKS LUG BORES WERE REPAIRED PER REO 670-57-61-237 REV. - - & REO 690-57-61-303 REV. - -
